# SDR 03FDEA01399

- Difficulty date: August 29, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1130 FLOORBEAM UPPER CHORD AROUND HOLES AND UNDER NUT PLATES, LBL 48, WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED FLOORBEAM AT BS 1130, LBL 48, WL 208 FWD UPPER FLANGE PER SRM 53-10-8.
